EconPapers    
Economics at your fingertips  
 

Complete Moment Convergence for Negatively Dependent Sequences of Random Variables

Qunying Wu and Yuanying Jiang

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We study the complete moment convergence for sequences of negatively dependent identically distributed random variables with EX=0, Eexp⁡|X|α 0. As a result, we establish the new complete moment convergence theorems.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/9039345

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:9039345

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:9039345